# SDR CALA2014021190359

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,399 hours, 14,742 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE FOUND CORRODED BEYOND LIMITS BS 790, LBL 32.  REMOVED DAMAGE & REPAIRED FLOOR BEAM LOCATED BETWEEN STATION 808 - 788, LBL 32 IAW SRM53-00-51 REPAIR 3 FIG 201 IAW TIMCO NR24938.
